Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I have pain in both hips. My feet itch and

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 3801 Questions
Question
I have pain in both hips. My feet itch and the palms of my hands itch. I have dry eye. I have gained weight. I am depressed. I am tired all the time.
Posted Wed, 29 Nov 2017 in Medicines and Side Effects
 
 
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Hot compress should help

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns.
* You should benefit from hot compress and medication like Aleve (naproxen) for your hip pain. If it persists, it would be a good idea to get an X Ray done.
* You can take some antiallergic like cetirizine once daily for the next few days fo rthe itchiness. You may also apply candid (clotrimazole) powder topically for the same.
* You may use artificial tears for your dry eyes.
* Get your thyroid profile checked. Exercise regularly. Try to cut down on your food intake.
* Visit a psychologist. He would be able to help you to cope better.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Follow-up: I have pain in both hips. My feet itch and 3 hours later
Do you think that there could be something that ties all this together. The itching isn't all the time and it is only my hands and feet mainly. And as far as my hips it is both of them. And they hurt all the time but worse when I lay on them or if I get on the floor and try to get up.
 
 
Answered by Dr. Prof. Kunal Saha 48 minutes later
Brief Answer:
Seemingly independent

Detailed Answer:
I do not think that the itchiness and the hip problem have any association.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor